How Can You Deal With Vomiting After Taking Antibiotics And Paracetamol?
I really like this drug, paracetamol and other antibiotics, but the next day I drank nausea, then vomited, finally the drug was not consumed. That’s how to overcome it, huh?
Hello Sywldin, Thank you for the question.
Have you taken the medicine in accordance with the doctor's recommendations, including how to take it? Some of the common side effects of antibiotics are nausea, vomiting, abdominal pain, and diarrhea. Complaints of nausea that occur after you take the drug are most likely caused by side effects of antibiotics. Because there is no information about what antibiotics you are taking, I cannot provide further information on how to take them. In general, antibiotics must be consumed after eating. Thus, you can take this antibiotic after a meal to reduce its side effects. If complaints of nausea and vomiting still arise, please consult your doctor who treats you again. Do not stop treatment without doctor's advice.
The doctor will re-examine you to determine whether the complaint is caused by a side effect of the drug or other medical conditions such as gastroenteritis.
Hopefully this information is useful.